MathSciNet Relay Station
MathSciNet bibliographic data
MR660144 17B35 (16A08)
Moeglin, C.; Rentschler, R. Orbites d'un groupe algébrique dans l'espace des idéaux rationnels d'une algèbre enveloppante. (French) [Orbits of an algebraic group in the space of rational ideals of an enveloping algebra] Bull. Soc. Math. France 109 (1981), no. 4, 403–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement